Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mouse

Did anyone start breaking out right after accutane course?

i barely finished accutane about 2 weeks ago and ive been getting new pimples daily. It actually started towards the end of my accutnae course and has just never stopped. I was mostly clear for my 3rd 4th and 5th month. Has anyone experienced this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×